# SDR UALA2013050703173

- Difficulty date: May 6, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 66,817 hours, 23,485 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1410-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3, CORROSION WAS FOUND ON THE AFT CARGO DOORWAY LOWER SILL OUTBOARD ANGLE BETWEEN BS 1410 AND 1420.   CORROSION WAS REMOVED IAW ECRA 5310-05405 AND EVA 81334.  NO FURTHER ACTION REQUIRED.
